We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Anti Cc 500Mg/60Mg/2Mg Tablet 10

Anti Cc 500Mg/60Mg/2Mg Tablet 10

ANTI CC

    • Rs. 18.10

    Uses:

    Chlorpheniramine is commonly used in the treatment of cold symptoms such as sneezing, runny nose, itching, watery eyes, and to treat asthma and hay fever. Phenylephrine is a decongestant used for stuffy nose and sinus relief which are caused by common cold or seasonal nasal allergies. This decongestant is a part of sinusitis and bronchitis treatment as it can relieve the symptoms associated with the conditions. Caffeine is used in combination with many pain killers to ease headache and for fever treatment. It is also used to relieve migraine pain, neuralgia, sore throat, period pains, toothache, sprains, rheumatic pain, strains, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds. It also used for the treatment of neonatal apnea. Paracetamol is mainly used to relieve fever and mild to moderate pain. Paracetamol is used to treat the most common conditions such as headache, toothache, ear pain, joint pain, and pain during menstruation. It is also prescribed to treat the discomfort during feverish colds and flu.

    How does the drug work ?

    Chlorpheniramine is classified under antihistamines as it acts by blocking a chemical known as histamine, which is released by the body in response to an allergic reaction. Histamine is responsible for many symptoms of allergy. Phenylephrine constricts the blood vessels by stimulating the receptors on them. This relieves nasal congestion by decreasing the flow of blood in the blood vessels of nose. Caffeine is classified under methylxanthines. Caffeine antagonizes the adenosine receptors and blocks the chemical adenosine, thereby it reduces the pain. Caffeine also improves alertness and mood by stimulating the brain and central nervous system. Paracetamol belongs to the class of drugs known as antipyretics (fever reducing) and analgesics (painkiller). Paracetamol acts on the temperature-regulating region of the brain, which results in increased blood flow across the skin which causes sweating and heat loss thereby reducing fever. It acts as a painkiller by increasing the pain threshold.

    What are the common side effects ?

    The common side effects of chlorphenirmaine include nausea and vomiting, constipation, dry mouth, dry throat, dry skin, headache, drowsiness, and inability to empty the urinary bladder, loss of appetite, nasal congestion, and chest congestion. The most common side effects associated with phenylephrine include nausea, dizziness, shortness of breath, difficulty in urination, facial swelling, headache, high blood pressure, loss of appetite, rash, restlessness, and irregularity in heart rate. The common side effects experienced with caffeine are frequent urge to urinate, abdominal pain, anxiety, excitement, altered heart rate, flushing, insomnia, restlessness, and tremors. The most common side effects of paracetamol include allergic reactions such as redness, swelling or rash. It can also cause running nose, facial swelling and blisters on the skin.

    Important Information for Safe Use:
    Anti CC for cold and relief of pain should be taken as recommended. If the side effects of Anti CC last for more than 3 days despite taking the medicine; consult your doctor immediately. Preparations of Anti CC contents such as caffeine and ergot derivatives (Phenylephrine hydrochloride) have been discontinued in view of patient safety. Overdose can cause adverse effects such as nausea and vomiting, abnormal blood cell count, shortness of breath, and liver injury.

    FAQs:
    Chlorpheniramine

    1. Why it is not safe to drive while taking chlorpheniramine? Chlorpheniramine can cause drowsiness or sedation which is a common side effect of most of the antihistaminics. So, it is not advised to take chlorpheneramine or any antihistaminic while driving.

    2. Is chlorpheniramine safe in new born? No, chlorpheniramine should not be used in premature or newborns. Please consult physician before giving any medication to the newborn.

    3. How does Sinarest tablet for headache help to provide relief from running and stuffy nose? Paracetamol and caffeine in Sinarest tablet relieves headache, whereas chlorpheniramine and phenylephrine relieves the symptoms such as running and stuffy nose.

    4. Can I take chlorpheniramine with ibuprofen? Yes. But, you must consult your doctor before taking a drug.

    5. Does Sinarest tablet for cold also help to relieve symptoms of skin allergy? Yes. Chlorpheniramine present in Sinarest is an antihistamine which is used for treating skin allergies. Phenylephrine

    1. Is Anti CC safe in older adults? Older adults with conditions such as high blood pressure and irregular heart rate should avoid Anti CC as it contains phenylephrine that worsens the condition. Before taking any tablet consult your doctor.

    2. Does phenylephrine cause drowsiness? No. Phenylephrine do not cause drowsiness but when taken in combination with other drugs such as clorpheniramine, it can cause sedation.

    3. Is pseudoephedrine similar to phenylephrine in usage? Yes, both the drugs are used as nasal decongestants that relieves stuffy nose.

    4. Is phenylephrine available over the counter? Yes, but phenylephrine is banned in few countries.

    5. How can Anti CC help in sinusitis and bronchitis treatment? , Phenylephrine preent in the Anti CC can help to treat the symptoms of sinusitis and bronchitis Caffiene

    1. Is caffeine addictive? No, caffeine is not among the list of addictive drugs. But do not take any medicine more than the recommended or prescribed dose.

    2. How does caffeine cause alertness? Caffeine acts on the receptors in the brain and on the central nervous systems which increases the energy metabolism and improves alertness.

    3. Is the caffeine present in tea, coffee, and chocolates similar to that present in Sinarest? Yes. Caffeine is a drug which is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines.

    4. Is caffeine a pain killer? Yes. Caffeine belongs to a group of drugs known as methylxanthines. It helps in relieving pain by blocking adenosine receptors.

    5. Is caffeine good for heart? Increased doses of caffeine may lead to side effects such as increased heart rate. Always consult your doctor for the recommended doses and side effects. Paracetomol

    1. Is paracetamol safe for my baby with teething pain? Yes, paracetamol can relieve pain in infants and children. You must seek medical advice before giving the medication.

    2. Does paracetamol make me drowsy? No. But when, paracetamol is taken in the combination form such as Sinarest, and then you may feel drowsy.

    3. Does paracetamol cause death? Yes, chronic use of paracetamol or overdose may severely damage the liver which may lead to death.

    4. Is paracetamol safe during pregnancy? Paracetamol alone is relatively safe but consult your doctor before taking the medication.

    5. Can paracetamol be safely used with other non-steroid anti-inflammatory drugs (NSAIDs)? Yes, paracetamol is safe when taken with other NSAIDS. Take the drug only when prescribed.

    You may also like